MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM GLENOSPHERE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four years post initial right tsa, the 75 y/o male patient had a revision due to dislocation.Patient was revised to an exactech devices.Glenosphere and locking screw were replaced.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photo/x-rays.The devices are not available for evaluation because they were discarded by hospital.No additional information available.
 
Additional Manufacturer Narrative
Section d10: concomitant product: eq rev locking screw (cat# 320-15-05 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: as reported, approximately four years post initial right tsa, the 75 y/o male patient had a revision due to dislocation.Patient was revised to an exactech devices.Glenosphere and locking screw were replaced.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photo/x-rays.The devices are not available for evaluation because they were discarded by hospital.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported dislocation and revision are related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g3 (correction to initial report- 22-apr-2023, h6: medical device problem code, component code, investigation types, findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacbson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16898698
Report Number1038671-2023-00953
Device Sequence Number15162767
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 42MM GLENOSPHERE
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer09/11/2023
12/01/2025
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date10/10/2023
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV GLENOID PLATE.; EQ REVERSE TORQUE DEFINING SCREW KIT.; EQUINOXE REVERSE 42MM HUMERAL CONST LINER +0.; EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0.; EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale